de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Probabilistic One-player Ramsey Games via Deterministic Two-player Games

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45534

Spöhel,  Reto
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Belfrage, M., Mütze, T., & Spöhel, R. (2012). Probabilistic One-player Ramsey Games via Deterministic Two-player Games. SIAM Journal on Discrete Mathematics, 26(3), 1031-1049. doi:10.1137/110826308.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-BB7A-9
Abstract
There is no abstract available